Electron. J. Diff. Eqns., Vol. 2002(2002), No. 08, pp. 1-12.

On periodic solutions of superquadratic Hamiltonian systems

Guihua Fei

We study the existence of periodic solutions for some Hamiltonian systems $\dot z=JH_{z}(t,z)$ under new superquadratic conditions which cover the case with $p, q greater than 1$. By using the linking theorem, we obtain some new results.

Submitted September 20, 2001. Published Janaury 15, 2002.
Math Subject Classifications: 58E05, 58F05, 34C25.
Key Words: periodic solution, Hamiltonian system, linking theorem.

Show me the PDF file (247K), TEX file, and other files for this article.

Guihua Fei
Department of Mathematics and statistics
University of Minnesota
Duluth, MN 55812, USA
e-mail: gfei@d.umn.edu

Return to the EJDE web page